Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's reponse-azurdogdor underthesky

Posted by Lou Pilder on July 29, 2012, at 22:24:28

In reply to Re: Tramadol withdrawal - HELP!, posted by underthesky on July 25, 2012, at 17:05:09

> > Can you take both maybe prozac as that is know to help withdrawal? Phillipa
>
> I googled that and yes some people are saying it has helped opiate withdrawal specifically, but I can't find many people who used it for Tramadol.
>
> Is this safe to switch to when I'm still on 75mg of Tramadol? Some people I've read are taking 300-400mg of Tramadol and an SSRI, which is high compared to me, but just want to be sure and safe.
>
> Does it also have to be Prozac or can it be any SSRI antidepressant?
>

Friends
There is here the statement,[...is it safe to switch...?].
The withdrawal period is a very vulnerable time and can induce a mind-altered state to one to be compelled to killing themselves and/or others and even commit mass-murder. I know why this is but there are prohibitions to me here from Mr. Hsiung that will not allow me to post what could save the lives of those attempting to withdrawal from psychotropic drugs and to save the lives of those that could be murdered by the one in withdrawal.
You see, it has revealed to me the mechinism that is set in motion when one stops these drugs. And if you are attempting to withdrawal from these drugs, people here could give you all kinds of advice involving switching a drug or replacing a drug or tapering a drug or doing exercise or take herbals or use som type of mind-control and other related things that they think could help one in withdrawal. But it has been revealed to me what can have one overcome withdrawal that is beyound psychiatry/psychology. And if you are at the edge of a cliff and think that you will jump, before you do that, I am requesting that you ask your doctor to email me and then what I say to him/her could be told to you.
Be advised my friends, that (redacted by rspondent) and thearfore death comes. And if you think that while you are in the state of withdrawal that another drug added (redacted by respondent) death.
You see, there is a chemistry goin' on. A chemistry that is not new, a chemistry that has been used to kill insects and vermin and used in chemicals for mass-murder. I ask, how could more drugs be a solution to being free from drugs?
I have seen many people that have used human achievent to stop taking these drugs and did get to zero of the drug. But yoou know, they were right back where they started from but worse. Some still had the withdrawal symptoms even after years of not taking the drug. Some were just shells of their former selves before the road to druggin' was taken. Some had no emotions, they were not human, could not have sex or feelings, their minds (redacted by respondent) by the chemicals. Some killed themselves. This is why I ask you to read what I have been posting and look at the admin board, for your life IMHO could be saved. Not by the works of psychiatry/psychology, but by (redacted by rspondent) that I am prohibitte4d from posting here. So I am requesting that you ask your doctor the following. Ask your doctor if what he/she will plan for you to withdrawal will lewave you a humanless being. Ask your doctor if the plan for withdrawal could induce a mind-altered state for you to be compelled to kill yourself and/or others. Ask your doctor if they know the history and develpoment of mind-altering drugs. Ask your doctor if he/she knows that around 42,000 people died last year from psychiatric drugs. Ask you doctor if he/she gets money from the drug manufacturers. Ask you doctor if he/she knows that before he/she gave you the drug that they knew it was addicting or not. Ask you doctor to read the admin board here. Ask your doctor if he/she will provide a death benefit to your survivors in case of your death from the drug as to if you kill yoursef. Ask you doctor if he/she knows that the FDA now states that many of these drugs can cause suicide thinking. Ask your doctor to read my posts here.
ASk your doctor (redacted by respondent)
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:1022113
URL: http://www.dr-bob.org/babble/20120718/msgs/1022397.html